# SDR CA081128005

- Difficulty date: November 27, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 21,534 hours
- Engine: Ge CF343A1
- System (JASC): 3120 · Independent Instruments
- Part: Fdas
- Part number: 285T08551
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) ON CRUISE THE F/A REPORTED A STRONG ODOR IN THE CABIN, PILOT CONFIRMED THE STRONG SMELL AND DIVERTED FLIGHT TO BASE AND DECLARE AN EMERGENCY LANDING. AFTER MX INVESTIGATION, FOUND THE FDAS "FLIGHT DECK ACCESS SYS" AT FAULT.  ELECTRICAL ODOR COMING FROM THIS COMPONENT.
